# SDR 2002UALA01326

- Difficulty date: August 20, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 42,781 hours, 23,072 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY FRAME STRINGER CLIP IS CRACKED BODY STATION 380 STRINGER 2R.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER CLIP.
